# SDR YENA2018103160713

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 23,457 hours, 15,187 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AT FR 89 AND BTWN STR 21-23L. SHEAR TIE FOUND CORRODED; SHEAR TIE REPLACED IAW SRM 51-41-01 AND 51-41-02 ALL WORK ACCOMPLISHED IN (YRQ ) NR 4000019-2000-0168.
